# SDR AALA20131012007

- Difficulty date: October 12, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 46,933 hours, 22,230 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW MASTER WARNING WITH TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  ACCOMPLISHED QRH & LIGHT WENT OUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH OVERTEMP SENSORS.  SYSTEM GROUND CHECKED  NORMAL OPERATION CLOSED.
